Boundary behaviour of Dirichlet series with applications to universal series

Files in This Item:
File Description SizeFormat 
UDSgen1e.pdf165.41 kBAdobe PDFDownload
Title: Boundary behaviour of Dirichlet series with applications to universal series
Authors: Gardiner, Stephen J.
Manolaki, Myrto
Permanent link:
Date: 5-Oct-2016
Abstract: This paper establishes connections between the boundary behaviour of functions representable as absolutely convergent Dirichlet series in a half-plane and the convergence properties of partial sums of the Dirichlet series on the boundary. This yields insights into the boundary behaviour of Dirichlet series and Taylor series which have universal approximation properties.
Type of material: Journal Article
Publisher: London Mathematical Society
Journal: Bulletin of the London Mathematical Society
Volume: 48
Issue: 5
Start page: 735
End page: 744
Copyright (published version): 2016 London Mathematical Society
Keywords: Dirichlet seriesSeries expansionsExponential seriesComplex planeUniversal Taylor seriesUniversal Dirichlet series
DOI: 10.1112/blms/bdw037
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Sep 17, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.